Archived

This topic is now archived and is closed to further replies.

Acne After Birth Control

2 posts in this topic

So when I was about 16 my doctor put me on birth control to regulate my hormones. It was mostly because I never got my period but it helped with my acne and oily skin. Looking bad my acne was never too bad or too out of control. For the most part it stayed in the same spot and never got to bad. I'm 18 now and I stopped taking my birth control about 9 months ago. Within the last 4-6 months I've noticed my acne flaring up like it never has before. I have breakouts appearing on spots that they never did before and it's honestly all over my face. Before birth control my face was never this bad. In the past week I've been more careful with my routine. I take my makeup off at night, wash my face then I apply Tretioin 0.025%. My doctor has prescribed this to me around when I got the birth control but I never used it. I've been applying it every night before bed and it's been burning my face. It feels like my face is sun burnt and I've noticed my face is more dry and sensitive. I also have red marks and my skin is flaking from it. I don't know what to do anymore. How do I get rid of this acne?!

Share this post


Link to post
Share on other sites

So when I was about 16 my doctor put me on birth control to regulate my hormones. It was mostly because I never got my period but it helped with my acne and oily skin. Looking bad my acne was never too bad or too out of control. For the most part it stayed in the same spot and never got to bad. I'm 18 now and I stopped taking my birth control about 9 months ago. Within the last 4-6 months I've noticed my acne flaring up like it never has before. I have breakouts appearing on spots that they never did before and it's honestly all over my face. Before birth control my face was never this bad. In the past week I've been more careful with my routine. I take my makeup off at night, wash my face then I apply Tretioin 0.025%. My doctor has prescribed this to me around when I got the birth control but I never used it. I've been applying it every night before bed and it's been burning my face. It feels like my face is sun burnt and I've noticed my face is more dry and sensitive. I also have red marks and my skin is flaking from it. I don't know what to do anymore. How do I get rid of this acne?!

1 person likes this

Share this post


Link to post
Share on other sites